2 weeks ago, I had a bad posion ivy rash (blistering).
Now the blisters have dired and the skin is scaling, but one complication that has occured is the whole skin area of the rash is that the skin is dark maroon in color (skin discoloration in the whole rash area)
I would love to know, how i can protect it from getting worse and improve the color as well.
For my poson ivy treatment I was given cortisone injection and Prednisone (it was a bad case, on both my legs knee down)
and have been applying Clobetasol propionate (twice a day sparingly....)
The skin will take some weeks to months to come back to its normal color..
Do you have any other associated symptoms of itching, rash , etc.
It would not be advisable to scrub the area too hard as this would irritate the skin. You should try to avoid sweat collection in the areas, keep the areas clean, maintain good personal hygiene, wear lose comfortable clothes. Apply calamine lotion at the sites.
Consult a skin specialist for your complaints and discuss whether a demyelinizing agent would help in your case. You could also ask about mocrodermabrasion and lasers.
Let us know about how you are doing and if you have any other doubts.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.